# SDR RMXA061020097505

- Difficulty date: June 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Aircraft time: 12,238 hours, 28,946 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 9,856 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,856 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE NR 2 ENGINE OIL PRESSURE CAUTION LIGHT ILLUMINATED ALONG WITH A DROP ON THE OIL PRESSURE INDICATOR GAUGE. THE ENGINE WAS SHUTDOWN IN FLIGHT AND A UNSCHEDULED RUNNING LANDING WAS PERFORMED WITHOUT INCIDENT. THE NR 2 ENGINE MODULE 5 INTERNAL SEAL HAD FAILED, ALLOWING THE ENGINE OIL TO EXIT THE ENGINE THROUGH THE NR 3 BEARING OIL BREATHER LINE. ENGINE BEING REPLACED.
